Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 293, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2020, 11:23 PM CDT for 4 counties in Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2020, 11:23 PM CDT (04:23 UTC)
- Expired
- Aug 9, 2020, 12:15 AM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Garfield County, NE, Holt County, NE, Loup County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 138 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 11:30 PM CDT | TSTM WND GST 60 | 6 Nw Amelia, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 6:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3169 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1893 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -1.1
The text
As transmitted.
811
WUUS53 KLBF 090423
SVRLBF
NEC071-089-115-149-090515-
/O.NEW.KLBF.SV.W.0293.200809T0423Z-200809T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1123 PM CDT Sat Aug 8 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Southeastern Rock County in north central Nebraska...
Northeastern Loup County in north central Nebraska...
Northern Garfield County in north central Nebraska...
Southwestern Holt County in north central Nebraska...
* Until 1215 AM CDT.
* At 1123 PM CDT, a severe thunderstorm was located 10 miles north of
Calamus Reservoir State Recreation Area, or 17 miles north of
Taylor, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Chambers, Amelia, Calamus Reservoir State Recreation Area, Sunfish
Lake, Horseshoe Bend Lake, Hannamon Bayou Campground, Nunda Shoal
Campground, Valley View Flat Campground and Carson Lake.
This includes the following highways...
Highway 183 between mile markers 136 and 144.
Highway 281 between mile markers 161 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4209 9872 4209 9876 4207 9877 4184 9925
4202 9951 4255 9907 4216 9856
TIME...MOT...LOC 0423Z 225DEG 42KT 4202 9931
HAIL...0.75IN
WIND...60MPH
$$
Buttler2 follow-up statements
504
WWUS53 KLBF 090442
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1142 PM CDT Sat Aug 8 2020
NEC071-089-115-149-090515-
/O.CON.KLBF.SV.W.0293.000000T0000Z-200809T0515Z/
Rock NE-Loup NE-Garfield NE-Holt NE-
1142 PM CDT Sat Aug 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHEASTERN ROCK...NORTHEASTERN LOUP...NORTHERN GARFIELD AND
SOUTHWESTERN HOLT COUNTIES...
At 1142 PM CDT, severe thunderstorms were located along a line
extending from 17 miles southwest of Atkinson to Amelia to 11 miles
southwest of Chambers, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Chambers, Amelia, Calamus Reservoir State Recreation Area, Sunfish
Lake, Horseshoe Bend Lake, Hannamon Bayou Campground, Nunda Shoal
Campground, Valley View Flat Campground and Carson Lake.
This includes the following highways...
Highway 183 between mile markers 136 and 144.
Highway 281 between mile markers 161 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4209 9872 4209 9876 4207 9877 4184 9925
4202 9951 4255 9907 4216 9856
TIME...MOT...LOC 0442Z 226DEG 37KT 4234 9921 4224 9897 4207 9886
HAIL...0.75IN
WIND...60MPH
$$
Buttler233
WWUS53 KLBF 090509
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1209 AM CDT Sun Aug 9 2020
NEC071-089-115-149-090519-
/O.EXP.KLBF.SV.W.0293.000000T0000Z-200809T0515Z/
Rock NE-Loup NE-Garfield NE-Holt NE-
1209 AM CDT Sun Aug 9 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCK...
NORTHEASTERN LOUP...NORTHERN GARFIELD AND SOUTHWESTERN HOLT COUNTIES
WILL EXPIRE AT 1215 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
north central Nebraska.
LAT...LON 4209 9872 4209 9876 4207 9877 4184 9925
4202 9951 4255 9907 4216 9856
TIME...MOT...LOC 0509Z 225DEG 42KT 4256 9891 4246 9867 4229 9856
$$
ButtlerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:38 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Aug 8, 6:38 PM CDT, 4 hours 45 minutes before
Area Forecast Discussion National Weather Service North Platte NE 638 PM CDT Sat Aug 8 2020 .SHORT TERM...(This evening through Sunday night) Issued at 407 PM CDT Sat Aug 8 2020 Near term concerns revolve around the potential for scattered severe thunderstorms later this afternoon and evening. Surface analysis depicts a frontal boundary set up roughly along an Imperial to Thedford to Bassett line. South of this front, a warm and humid airmass is in place with dew points in the upper 60s to low 70s and air temperatures in the upper 80s to low 90s. This is leading to a plume of high MLCAPE with values of 3000-4000 j/kg noted on SPC mesoanalysis. Taking a look at the 20z special sounding from LBF, very steep mid-level lapse rates are already in place helping drive the strong instability. At the same time, dry air in the low-levels in addition to very warm h85 temperatures are also leading to strong inhibition across the area. General thoughts are as temperatures continue to increase coincident with moisture quality remaining the same if not slightly increasing as well, inhibition will diminish through the afternoon hours. While the capping inversion may never completely erode, a modest shortwave combined with h5 height falls and increasing convergence along the boundary will help spark off thunderstorms by late this afternoon. This activity will persist into the evening hours aided by a strengthening LLJ. Given such steep mid-level lapse rates and 0-6km BWD values of 25 to 30 knots, multicell clusters with some supercell structures will be the predominant storm mode capable of large hail, some up to the size of golf balls, and damaging wind gusts up to 80 mph, as DCAPE values approach 1800 j/kg, will be the main threats. Given the orientation of shear vectors compared to the surface boundary, any discrete storm will be short lived as storms grow upscale quickly and transition into a mostly damaging wind gust threat. The threat for training storms will also lead to locally heavy rainfall with PWAT values in the 1.00-1.25" range expected in the pre-convective environment. Rainfall amounts of 0.50-1.00" are likely with localized amounts of up to 2.00" possible in areas that see multiple rounds of thunderstorms. Expecting the bulk of the thunderstorm activity to exit the area by early morning Sunday as the LLJ begins to veer, focusing east of the area. Lows will remain mild overnight across the east, only falling into the mid to upper 60s meanwhile falling into the upper 50s across the west. Surface boundary remains anchored across the area into Sunday, providing another opportunity for isolated showers and thunderstorms. While forcing for ascent will not be as strong as what was seen Saturday, the environment will still be supportive for strong to severe thunderstorms should any develop. MLCAPE values will climb into 3000-4000 j/kg range for areas east of Highway 83 with 0-6km BWD values in excess of 30 knots. Storms will likely be elevated, posing the threat for large hail and damaging wind gusts. The greatest uncertainty will be if a storm develops given lack of upper-level support. The extended HRRR and NAM Nest both advertise storms developing, so would not be surprised to see the SPC extend the Marginal further southwest out of strictly only north central Nebraska. Another warm day is expected with daytime highs generally in the 90s with upper 90s expected south of Highway 92. Heat index values are expected to fall short of criteria, however, given drier air in place. .LONG TERM...(Monday through Saturday) Issued at 407 PM CDT Sat Aug 8 2020 Beginning 12z Monday. Period begins with relative zonal flow and modest high pressure along the Gulf coast and a strong mid-level disturbance approaching Hudson Bay. The frontal boundary from Sunday will settle south of the area before stalling, providing the focus for renewed thunderstorm development on Monday as a weak mid-level disturbance moves across the southern to central Plains. Some discrepancies regarding northward extent of any rain and thunderstorms associated with this activity. The GFS limits this to areas southeast of a North Platte to Broken Bow line, thus keeping most of the area dry. Meanwhile the ECMWF suggests this activity making it as far northwest as a Big Springs to Mullen to Spencer line, thus splitting the CWA nearly in half suggesting dry northwest and PoPs southeast. Will hedge towards the more aggressive output and maintain PoPs across much of the area for now. As weak high pressure works in to the area, mostly cloudy skies will be prevalent helping keep temperatures cool with highs only reaching the 70s to low 80s. Beyond Monday, a steady stream of mid-level energy will traverse the central Plains bringing near daily chances for rain and thunderstorms to the area through the following weekend. Southerly low-level flow will largely be uninterrupted through that time frame, allowing for the humid airmass to remain in place. Predicting small-scale features at length is difficult and for that reason, confidence in severe potential for any one day is low confidence. That said, mid-level flow appears to be strongest on Tuesday and possibly Friday so will be watching those days the closest though no one day can be completely ruled out at this time. After a cooler day Monday, temperatures will generally climb to near to slightly above normal values for mid-August with a frontal boundary potentially bringing another cooldown sometime during the weekend. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 637 PM CDT Sat Aug 8 2020 The greatest threat for thunderstorms will be over the next 2 to 4 hours at the KLBF and KVTN terminals. Any thunderstorms which do impact the KLBF and KVTN terminals, have the potential to produce wind gusts over 40 KTS with ceilings around 4000 FT AGL. The threat for thunderstorms will diminish quickly after 05z with a gradual clearing of sky cover overnight. Skies will be mostly clear on Sunday. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Jurgensen LONG TERM...Jurgensen AVIATION...Buttler
Hazardous weather outlook, Aug 8, 6:28 PM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 628 PM CDT Sat Aug 8 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-092330- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 628 PM CDT Sat Aug 8 2020 /528 PM MDT Sat Aug 8 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A severe thunderstorm watch is in effect for most of western and central Nebraska tonight until midnight central time. Thunderstorms are expected to develop west of Highway 83 this evening and move northeast across the outlook area through the evening hours. Some storms are likely to become severe and contain large hail and damaging winds. An isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. On Sunday, relative humidity in the teens to mid 20s and high temperatures in the 90s will create an elevated fire weather threat across the western Sandhills. Chances for thunderstorms return late Sunday afternoon into Sunday night, mainly across central and north central Nebraska. A few storms could be strong east of Springview to Bartlett. Thunderstorm chances exist Monday through Friday, with the severe potential low at this time. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Special weather statement, Aug 8, 10:37 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service North Platte NE
1037 PM CDT Sat Aug 8 2020
NEZ036-037-090400-
McPherson NE-Logan NE-
1037 PM CDT Sat Aug 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND SOUTHERN
MCPHERSON COUNTIES UNTIL 1100 PM CDT...
At 1037 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Ringgold to 18 miles north of Sarben. Movement
was east at 20 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Tryon and Ringgold.
This includes the following highways...
Highway 92 between mile markers 198 and 221.
Highway 97 between mile markers 17 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
southwestern and west central Nebraska.
LAT...LON 4158 10084 4149 10064 4139 10064 4140 10134
4150 10137
TIME...MOT...LOC 0337Z 280DEG 18KT 4151 10074 4143 10128
SnivelySpecial weather statement, Aug 8, 10:40 PM CDT, 43 minutes before
Special Weather Statement National Weather Service North Platte NE 1040 PM CDT Sat Aug 8 2020 NEZ026-027-038-090430- Loup NE-Custer NE-Blaine NE- 1040 PM CDT Sat Aug 8 2020 ...SIGNIFICANT WEATHER ADVISORY FOR LOUP...NORTHWESTERN CUSTER AND EASTERN BLAINE COUNTIES UNTIL 1130 PM CDT... At 1040 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Brewster to 6 miles northeast of Arnold. Movement was east at 25 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Taylor, Brewster, Arnold, Merna, Anselmo, Victoria Springs State Recreation Area, Lillian, Milburn, Milburn Diversion Dam State Wildlife Management Area, Round Valley, Almeria Meadow State Wildlife Management Area, Walworth, Hannamon Bayou Campground, Linscott, Pleasant Hill, Horseshoe Bend Lake, Almeria, Valley View Flat Campground and Gates. This includes the following highways... Highway 183 between mile markers 123 and 142. Highway 2 between mile markers 246 and 275. Highway 92 between mile markers 247 and 273. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until midnight CDT for central and north central Nebraska. LAT...LON 4202 9923 4142 9956 4141 10025 4201 9988 TIME...MOT...LOC 0340Z 263DEG 22KT 4193 9982 4148 10010 Snively
Local storm report, Aug 8, 10:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1048 PM CDT SAT AUG 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 PM TSTM WND GST 12 N STAPLETON 41.65N 100.51W
08/08/2020 E60 MPH LOGAN NE STORM CHASER
STORM CHASER REPORTS WIND GUSTS OF AT LEAST 60 MPH
&&
RLAMBSpecial weather statement, Aug 8, 10:48 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service North Platte NE
1048 PM CDT Sat Aug 8 2020
NEZ006-008-009-090430-
Brown NE-Rock NE-Keya Paha NE-
1048 PM CDT Sat Aug 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROCK...CENTRAL BROWN
AND KEYA PAHA COUNTIES UNTIL 1130 PM CDT...
At 1047 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Millboro to 8 miles northeast of Johnstown
to 13 miles southwest of Ainsworth. Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Ainsworth, Bassett, Springview, Long Pine, Johnstown, Burton, Hofeld
Lake, Nets Peak, Bobcat State Wildlife Management Area, Meadville,
North River Trail, Keller Park State Recreation Area, Thomas Creek
State Wildlife Management Area, Pine Glen State Wildlife Refuge,
Antelope Peak, Mills and Brocksburg.
This includes the following highways...
Highway 183 between mile markers 177 and 225.
Highway 20 between mile markers 231 and 266.
Highway 12 between mile markers 30 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
LAT...LON 4292 9932 4254 9941 4229 10010 4267 10007
4300 10008 4300 9938
TIME...MOT...LOC 0347Z 249DEG 35KT 4301 9999 4268 9999 4240 10001
ButtlerSpecial weather statement, Aug 8, 10:52 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service North Platte NE
1052 PM CDT Sat Aug 8 2020
NEZ025-026-036>038-059-090430-
Custer NE-McPherson NE-Thomas NE-Blaine NE-Lincoln NE-Logan NE-
1052 PM CDT Sat Aug 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN...LOGAN...
SOUTHERN MCPHERSON...NORTHWESTERN CUSTER...BLAINE AND EASTERN THOMAS
COUNTIES UNTIL 1130 PM CDT...
At 1052 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Purdum to near Stapleton to 15 miles
southwest of Tryon. Movement was east at 30 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Stapleton, Brewster, Tryon, Arnold, Dunning, Halsey, Gandy, Ringgold,
Logan, Highway 83 crossing The Dismal River, Hawley Flats, Linscott,
Shanklin Bluff, Tarboz Lake, Hoagland, Brown Lake, Natwick and
Diamond Bar Lake.
This includes the following highways...
Highway 2 between mile markers 217 and 247.
Highway 92 between mile markers 194 and 249.
Highway 97 between mile markers 5 and 34.
Highway 83 between mile markers 96 and 137.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, southwestern, north central and west central Nebraska.
LAT...LON 4206 9979 4136 10023 4119 10109 4151 10133
4168 10064 4207 10038
TIME...MOT...LOC 0352Z 287DEG 25KT 4203 10023 4156 10051 4140 10116
SnivelySpecial weather statement, Aug 8, 11:12 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
1112 PM CDT Sat Aug 8 2020
NEZ008>010-026-027-090430-
Brown NE-Loup NE-Holt NE-Rock NE-Blaine NE-
1112 PM CDT Sat Aug 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR ROCK...NORTHERN LOUP...
SOUTHEASTERN BROWN...SOUTHWESTERN HOLT AND NORTHEASTERN BLAINE
COUNTIES UNTIL 1130 PM CDT...
At 1111 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles south of Bassett to 8 miles south of
Rose. Movement was northeast at 45 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Rose, Fox Bayou, Duff, Pony Lake, Sybrant, Twin Lakes State Wildlife
Management Area and Johnsons Corner.
This includes Highway 183 between mile markers 143 and 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central Nebraska.
LAT...LON 4202 9922 4201 9982 4244 9969 4255 9937
4256 9912
TIME...MOT...LOC 0411Z 229DEG 40KT 4242 9948 4204 9954
SnivelyThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:08 PM CDT | Special Weather Statement | LBF | Grant | 52 min |
| Aug 8, 7:12 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 63 min |
| Aug 8, 7:51 PM CDT | Special Weather Statement | LBF | Hayes | 39 min |
| Aug 8, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 48 min |
| Aug 8, 7:59 PM CDT | Special Weather Statement | LBF | Grant | 46 min |
| Aug 8, 8:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 61 min |
| Aug 8, 8:40 PM CDT | Special Weather Statement | LBF | Hayes | 50 min |
| Aug 8, 8:59 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 61 min |
| Aug 8, 9:03 PM CDT | Special Weather Statement | LBF | Hayes | 42 min |
| Aug 8, 9:07 PM CDT | Special Weather Statement | LBF | Garden | 38 min |
| Aug 8, 9:22 PM CDT | Special Weather Statement | LBF | Lincoln | 23 min |
| Aug 8, 9:29 PM CDT | Special Weather Statement | LBF | Lincoln | 31 min |
| Aug 8, 9:35 PM CDT | Special Weather Statement | LBF | Lincoln | 25 min |
| Aug 8, 9:39 PM CDT | Special Weather Statement | LBF | Blaine, Logan, Thomas | 66 min |
| Aug 8, 9:59 PM CDT | Special Weather Statement | LBF | Lincoln | 46 min |
| Aug 8, 10:19 PM CDT | Special Weather Statement | LBF | Blaine | 26 min |
| Aug 8, 10:27 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Rock | 48 min |
| Aug 8, 10:37 PM CDT | Special Weather Statement | LBF | McPherson | 23 min |
| Aug 8, 10:40 PM CDT | Special Weather Statement | LBF | Loup | 50 min |
| Aug 8, 10:48 PM CDT | Special Weather Statement | LBF | Brown, Keya Paha | 42 min |
| Aug 8, 10:52 PM CDT | Special Weather Statement | LBF | Blaine, Logan | 38 min |
| Aug 8, 11:12 PM CDT | Special Weather Statement | LBF | Rock | 18 min |
| Aug 8, 11:25 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 50 min |
| Aug 8, 11:53 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Wheeler | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.